Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 451468, 4 pages
http://dx.doi.org/10.1155/2013/451468
Research Article

Normal Families concerning Polynomials and Shared Values

1College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China
2School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China

Received 8 July 2013; Revised 14 September 2013; Accepted 15 September 2013

Academic Editor: Wen-Xiu Ma

Copyright © 2013 Xin-Li Wang and Ning Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the problem of normal families of meromorphic functions concerning polynomials and shared values. We prove that a family of meromorphic functions in a domain D is normal if, for each function , , where is a polynomial with the origin as zero, is a positive integer, and , are two finite constants.